Moxifloxacin for Lung infection treatment

We have 15 consumer reports for treatment of Lung infection with Moxifloxacin. Lung infection used in 27% of cases.

Patients statistics on Lung infection for Moxifloxacin

Female
Male

Average weight in Lbs
135.58
0

Average height in Ft
5′ 2″
0

Average age
67
0

Moxifloxacin Circle Diagram 4 consumers of 15 reported about Lung infection

  1. Pamela J. Smith says:
    5.0 rating

    Moxifloxacin for Lung infection

    Moxifloxacin has helped me against a suspected bacterial pneumonia with high fever and painful cough good and fast and without significant side effects. After reading some of the posts on this page, I was afraid of a lot, but on the contrary. Except for a tingling in the cheeks after the first tablet was nothing. According to my doctor, I should take two tablets on the first day, one at noon after the doctor’s visit, the second in the evening, and then one every day, whenever possible at the same time. I slept a bit after the first tablet, and then I was feeling a lot better very quickly. The fever went down and the cough was not so painful anymore. I always took moxifloxacin in the evening, just before bedtime. So if it makes you tired, then it does not matter.

  2. Terri T. Castillo says:
    3.0 rating

    Moxifloxacin for Lung infection

    The first 4 days I had only a headache and I did not think much. But on the 5th day I was suddenly in the morning from one minute to the other totally bad. I had to vomit, had diarrhea, dizziness, severe headaches, tremors, dizziness and a panic attack. I was feeling very bad for two days and at first I thought of a stomach flu (I even got infusions), but then I read on this page that several people had these bad experiences and I realized that it was just the antibiotic can. I did not take the last pill and woke up almost without complaint the next day. I would not take this stuff anymore.

  3. Richard P. Preston says:
    3.0 rating

    Moxifloxacin for Lung infection

    Due to a one-sided pneumonia Moxifloxaxin was prescribed me. Already after the first intake my general condition worsened: shaking, insomnia, stomachache, strong feeling of thirst. After the second dose, confusion and shortness of breath were added. After taking the third dose, severe burning all over the skin, dehydration despite increased fluid intake, severe circulatory problems, and eventually a severe shock that required my hospitalization. I had to be treated with infusions and antihistamines and it took about 6 hours until my condition was again reasonably stable.

    Side effects: Tremble